Summary

The goal of this two-day event is to bring together cross-industry cyber professionals to share information on the latest innovation in critical infrastructure necessary for risk resilience and threat protection in data security.

Unleashing Innovation in Cyber Security 2017
Special Features

The safety of our information is currently at the forefront of everyone’s minds. As all of our data is now in cyberspace, organisations must make Cyber Security their number one priority. The market for cyber crime is constantly growing therefore the number and sophistication of threats are also increasing. In order to keep up, cyber professionals must evolve quickly and be more innovative to keep their digital infrastructure secure.

This summit will explore emerging cyber threats and what you can do to manage your risk and construct smarter physical and cyber infrastructure to detect, prevent and protect.

It’s all about the EXPERIENCE!

  • Cross sector learning – find out how solutions adopted by other sectors can add value to your business. What can you learn from other industries and vertical sectors?
  • Save time and money – concentrated industry knowledge in two intensive days
  • Case studies – listen to case studies outlining the pros and cons of new and existing cyber security projects
  • Networking and interactive – Learn from your peers and build new relationships in our break out and networking sessions
  • Discussion groups – industry-specific roundtable discussions for you to focus on the key issues that affect your business

Who Will You Meet

20+

Cross Industry Leading Speakers

100+

Senior Level Attendees

85:15

Ratio
Corporate :Companies
Solution Providers

How Will You Benefit

100+

Like Minded Strategy leaders for Networking

Ideas

Hear About Groundbreaking Approaches to Innovation

Case Studies

Get the Pro & Cons of New & Existing Projects

Why Cyber Security and Why Now?

This will be the first edition of our Innovation in Cyber Security conference. It has become abundantly clear that no industry is safe from cyber crime with recent attacks affecting politics, healthcare and large corporations worldwide. Organisations have to assure customers that their information will be secure to retain business as well as comply with constantly changing government regulations. So now more than ever companies must implement more innovative techniques and technology to stay ahead of the curve.

Points of Discussion

  • Emerging and changing vulnerabilities and threats
  • Constantly changing government cyber policy and how to remain compliant
  • Everything is Connected: rapidly growing digital mobility and IoT means we are all in this together
  • Smarter Construction: building infrastructure that is more resilient
  • The importance of securing your physical digital infrastructure
  • Innovation in Data storage – the growing use of clouds
  • Hiring and training employees in best cyber security practices
  • Innovative techniques and technologies to improve security platforms in prevention, detection and incident response

Opportunities For Networking

Meet over 80 like-minded cross-industry leaders and take advantage of the networking opportunities, both formal and informal. The conference is expected to become a platform for fruitful discussion and networking between key cyber security professionals from around the world working towards a culture of innovation. The interactive programme format is structured to maximise learning and networking through fun and informative sessions.

Sessions

DAY ONE
Thursday 19th October

08:00 WELCOME COFFEE AND REGISTRATION

08:30 INTRODUCTION AND ICEBREAKER

Two minutes will be provided to upload one of the main challenges you are currently facing onto our event app.

08:45 OPENING REMARKS FROM THE CHAIRPERSON

Chairperson: Edwin Kok, Cybersecurity and GDPR Leader, Capgemini, Netherlands

09:00 CASE STUDY (40 minutes incl. Q&A)

THE HUMAN FACTOR AND THE NEED FOR CENTRALISED INTEGRATED CORPORATE SECURITY

Despite having strategic implications for business management, security is still being treated as an operational concern by most companies. Centralisation, coordination, and strategic management of the corporate security function should be treated in a centralised manner to confront modern security challenges. Security cannot be treated as an "add-on"; security must be made a priority and become integral to the organisational culture. This integration of security must be done from top down and include everyone in the organisation to effectively mitigate the insider threat and create a sufficient level of security awareness within the organisation. High- level reporting and accountability should be rule rather than the exception, especially in large companies where silo problems are more deeply entrenched.

Gal Messinger, Global Head of Security, Philips Lighting, Netherlands

09:40 CASE STUDY (40 minutes incl. Q&A)

THE VOLKSWAGEN DIGITAL:LAB – EMBRACING DIGITAL TRANSFORMATION

Apart from the “heavy metal” automobile production business the Volkswagen group has established various labs and innovation teams as part of it’s future mobility and digital transformation approach – one of them being the Digital:Lab in Berlin. As data driven services and business models have become highly important for today’s industry and society, Stefan will give and introduction to the new approaches of collaboration in agile teams and the creation of digital services for the end customer.

Stefan Gotthardt, Ambassador to the Volkswagen Digital:Lab Berlin, Volkswagen, Germany

10:20  NETWORKING COFFEE BREAK (30 minutes)

10:50  UNCONFERENCE SESSION (30 minutes)

These are participant led, networking group discussions. The aim of the interactive session is to address the main challenges which you are currently facing. We will choose and display 5-10 challenges which were submitted during the introduction. Delegates will be split into groups to discuss one challenge each and a chosen group representative will later report the group’s key findings to the other delegates.

11:20  SPONSOR SESSION (40 minutes incl. Q&A)

BETTER BESPOKE? TOOLKITS FOR INNOVATION IN CYBERSECURITY

A fast moving threat landscape, a shortage of qualified developers, cost and time to market risks, these can all inhibit innovation in Cybersecurity. The alternative is to leverage the work done by others, accessing proven technologies in the form of SDKs, API and Threat Feeds. This presentation will look at how some of the world’s best known companies have developed bespoke security products and solutions, and explain how you can innovate and deliver new security services to your users.

Roger Hockaday, VP Global Marketing OEM and Service Providers, Avira, Germany

12:00 NETWORKING LUNCH (1 hour)

13:00 CASE STUDY (40 minutes incl. Q&A)

ACTIVE SECURITY TO TACKLE CYBER ATTACKS

• The proliferation of IoT devices, pervasive high bandwidth networks and acceleration of Cloud adoption lead to a new order of magnitude in potential attack vectors
• High number of Security Solutions means Security Operations Centres cannot face the overwhelming number of alarms and associated labour intensive investigations
• Need to leverage multi-dimensional security analytics and automation to improve security operations in the field
• “ACTIVE Security” approach reduces incident response time by integration of Threat Intelligence, Security Analytics & Automated Predictive Response

François Cosquer, CTO Security, Nokia, France

13:40 CASE STUDY (40 minutes incl. Q&A)
MODERN MOBILE SECURITY

  • Mobile Security Foundation (what are the challenges and how to address them)
    • Android 
    • iOS
  • IoT security and the added security challenges
  • Threat modelling and how it can benefit Mobile Software Security
  • OWASP Mobile and IoT for good and bad

Jorgen Hjort, Master Security Specialist, Sony Mobile Communications, Sweden

14:20 SPONSOR SESSION (40 minutes incl. Q&A)

MORE THAN JUST SECURITY
How the technology Silent Circle is enabling productivity versus security, which of course we have.

Joshua Konowe, Chief Strategy Officer, Silent Circle, United States

15:00 NETWORKING COFFEE BREAK (30 minutes)

15:30 CASE STUDY (40 minutes incl. Q&A)

MUNICIPALITIES AND CYBER SECURITY: HOW TO MAINTAIN AND DEVELOP PERSONAL SECURITY FOR CITIZENS

  • Who do we keep information on?
  • Why do we need to keep that information?
  • How do we keep that information available but safe?

Jonas Hult, Head of Safety and Security, Municipality of Malmo, Sweden

16:10 SPONSOR SESSION (40 minutes incl. Q&A)
HOW BIG IS THE INTERNET?
• Securely collaborating with the external world while maintaining complete control and visibility

Jerome Bei, Sales Engineering Manager EMEA, Accellion, Luxembourg

16:50 CLOSING REMARKS FROM THE CHAIRPERSON

17:00 NETWORKING DRINKS RECEPTION

DAY TWO
Friday October 20th

08:15  WELCOME COFFEE AND SPEED NETWORKING

08:45  OPENING REMARKS FROM THE CHAIRPERSON

09:00 CASE STUDY (40 minutes incl. Q&A)
INNOVATIVE TECHNOLOGIES AND TECHNIQUES AT TfL
A discussion about the strategies employed to improve our security platforms in prevention, detection and response. This will be focused around how we leverage the vast amounts of data we receive from our infrastructure and how we make use of this data to detect suspicious events.

Paul Beverley, Cyber Security Policy, Risk and Operations Manager, Transport for London, United Kingdom
Paul Graziano, Cyber Security Investigations, Threat Intelligence and Compliance Manager, Transport for London, United Kingdom

09:40 CASE STUDY (40 minutes incl. Q&A)

THE IMPACT OF CYBER FOR POLICIES AND FOREIGN SERVICE

• Cyber: From technical issue to political main topic
• To be proactive or remain reactive
• Foreign service; how to be open and at the same time preserve protection against threats
• Mobile and secure diplomat; impossible combination?

Ari Uusikartano, Director General Information and Documentation Division, Ministry for Foreign Affairs of Finland, Finland

10:20 NETWORKING COFFEE BREAK (30 minutes)

10:50  CASE STUDY (40 minutes incl. Q&A)
INNOVATION AND SECURITY A SYMBIOTIC COUPLE
Innovation and security can be often seen as an unlikely couple between risk taking and control. However, it is a virtuous alliance, absolutely necessary to ensure success and stability of our new digital world…

Stéphane Nappo, Global Head of Information Security, Société Générale, France

11:30 SPONSOR SESSION (40 minutes incl. Q&A)
THE ENTERPRISE IMMUNE SYSTEM: SELF-LEARNING CYBER DEFERENCE THROUGH MACHINE LEARNING
• How machine learning and mathematics are automating advanced cyber defence
• Why 100% network visibility allows you to detect threats as they happen, or before they happen
• How smart prioritisation and visualisation of threats allows for better resource allocation and lower risk
• Real-world examples of unknown threats detected by ‘immune system’ technology
Darktrace

Charlotte Stephen, Cyber Security Account Executive, Darktrace, United Kingdom

12:10 CASE STUDY (40 minutes incl. Q&A)
DIGITAL TRANSFORMATION – MANAGING CYBER SECURITY DURING A DIGITAL DISRUPTION

  • Digital transformation in aviation
  • Cyber security within Airbus – The 4 pillars of Product, Manufacturing, People and ICT
  • Transversal security aspects across Airbus – optimisation of assets, best practices and transparency of information
  • Threat intelligence research and development and the use of cognitive cyber security

Simon Bradley, Vice President Product and Cyber Security Program, Airbus, Germany

12:50 NETWORKING LUNCH (1 hour)

13:50 CASE STUDY (40 minutes incl. Q&A)
CONSTANTLY CHANGING NATIONAL CYBER POLICIES AND FOSTERING COOPERATION TO COMBAT CYBERCRIME. WHERE IS THE ROLE OF THE PRIVATE SECTOR?
Fragmented approaches and different levels of preparedness exist across EU countries when it comes to combating cyberattacks. The reality is a widening scope of cybercrime and its disruptive effects which call for a more coordinated action. An enormous underground multibillion dollar business necessitates cooperation between public and private sector and transnational synergies to counter it. In this session, we will try to shed some light on the topic by examining the characteristics of cybercrime and incident response, the challenges faced by nations and how they relate to efforts made on national and European level when try to defend our networks.

Michael Vrettos, Information Security Director, Ministry of Defence, Greece

14:30 SPONSOR SESSION (40 minutes incl. Q&A)
FIXING THE ‘WEAKEST LINK’ IS IRRELEVANT IF YOU DON’T KNOW WHAT THE CHAIN IS

• Understanding ‘the chain’ in a connected world in IoT, connected industry, automotive and the modern enterprise
• Identifying the ‘weakest link’ in a connected world. Analysing contemporary attack vectors
• The human factor and a discussion about hope
o Some useful security concepts
o Bug bounty programs/ security crowdsourcing
o Machine learning

Thorsten Roeske, Head of Business Development, G+D Mobile Security, Germany

15:10 NETWORKING COFFEE BREAK (30 minutes)

15:40 CASE STUDY (40 minutes incl. Q&A)
GUARDING AGAINST UNKNOWN THREATS

• Guarding against unknown threats: if you think about the whole industry – Microsoft, for example, they invest less in research to find vulnerabilities than they spend on marketing when they create a new product. Because for how long was the CIA using this bug? How many more are there?
• WannaCry: same again, how do you protect against that? A zero-day flaw in a widely used OS? That is an action plan that many CIOs and CSOs will not have been thinking about. And on top of that, you have the darknet, dark markets selling these types of exploits
• Cybercrime revenue drivers: for a cybercrime organisation, they get more money selling exploits on the black market, instead of getting bug bounty from microsoft

Rafael Narezzi, Chief Technology Officer, TS Lombard, United Kingdom

16:20 SPONSOR SESSION(40 minutes incl. Q&A)
To be announced

17:00 CLOSING REMARKS FROM THE CHAIRPERSON
Including a wrap up from Global Executive Events.

TOP